# SDR SWAA2022040886047

- Difficulty date: March 21, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 312-344 LBL 46 WL 208. / [01] UPON FURTHER INVESTIGATION FOUND CRACKED FLOOR SUPPORT TO BE LOCATED AT BS 312-328; LBL46 WL 208. REMOVED CRACKED FLOOR SUPPORT BS 312-328 LBL 46 WL 208 IAW SRM 51-40-02 0G-0.;[02] LOCATED AND DRILLED NEW FLOOR SUPPORT BS 312-328 IAW SRM 51-40-05-0G-0 AND BOEING DRW #141A5400 ID:0026 REV:-. REQUEST OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTIONS 1; 2.   OK TO INSTALL NEW PART.;[04] INSTALLED NEW FLOOR SUPPORT BS 312-328 LBL 46 IAW SRM 51-40-02-0G-0 AND BOEING DRW #141A5400 ID:0026 REV:-.;[05] VERIFIED CORRECTIVE ACTION 4. INSTALLATION COMPLETE.;[06] VERIFIED ALL WORK ACCOMPLISHED.
